About Us
   

  Manufacturing
   

  Quality
   

  R&D
   

  Products
   

  Marketing
   

  News Room
   

  Enquiry Form
   

  Order Form
   

  Opportunities
   

  Sitemap
   

  Contact Us
   
 
   
 
   
OROPYRIN
Paracetamol Tablets, Syrup & Suspension
 
Description

Paracetamol is a valuable central analgesic but weak peripheral anti inflammatory agent and exhibits good and prompt anti pyretic action. It does not stimulate respiration or alter acid based balance and causes less gastric irritation and have no effect on cellular metabolism or clotting factors. It is not uricosuric.

Composition

TAB.OROPYRIN 650Each uncoated Tablet Contains:Paracetamol I.P. 650 mg.

TAB.OROPYRIN KIDEach Uncoated Dispersible Tablet Contains:Paracetamol I.P. 125mg

OROPYRIN SYRUPEach 5ml. Contains :Paracetamol I.P. 125 mg.Colour: Erythrosine

OROPYRIN SUSPENSIONEach 5ml contains:Paracetamol I.P. 150mg.Color : Sunset Yellow

Indications Pain, Fever, Anti pyretic & Analgesic
Dosage :Adults : 0.5 to 1gm upto 4 gms daily in divided doses.Children: 15mg/Kg per dose or 60mg/Kg/24 hrs divided every 6 hrs maximum 5 doses s.o.s. (each dose: 0 to 3 months –40mg; 4 to 11 months – 80mg; 1 to 6 years – 120-240mg; 6-12 years – 220mg – 480mg, maximum. 5 doses/24 hrs)
Pack

Tab.Oropyrin: 650 and Kid in 10 Blisters of 10 Tablets eachSyrup Oropyrin in 60ml & Suspension Oropyrin in 60ml